# SDR MALA040309

- Difficulty date: March 28, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 12,940 hours, 13,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION, FS 294 WEB CORRODED.  REMOVED AND REPLACED WEB IAW SAAB 340 SRM 51-40.
